# SDR DXTA200400294

- Difficulty date: April 16, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 2,531 hours, 2,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR WAS SELECTED UP, HYDRAULIC PRESS LIGHT CAME ON, STAB MIS-COMPARE AND GEAR UNLOCK LIGHTS ALSO CAME ON.  CORRECTED STAB MIS-COMPARE, HYD PRESS AND WAS GEAR UNLOCK LIGHT STAYED ON.  RECYCLED GEAR ONE TIME, WHEN GEAR WAS SELECTED UP GOT SAME LIGHT INDICATION AGAIN.  TROUBLESHOT AND FOUND HIGH RESISTANCE SPIKES ON RIGHT MLG UP-LOCK SWITCH WHEN ACTUATED.  REMOVED AND REPLACED RT MAIN GEAR UP-LOCK SWITCH, OPS CHECKED GOOD IAW CITATION 560XL MM CHAPTER 32-60-00.
